Sarajevo Journal Of Mathematics Vol. 9 (21), No. 1.

Miller, Harry I. (ed).

to Cart
Price: $40.00

Sarajevo: Akademija nauka i umjetnosti Bosne i Hercegovine, 2013. 155 pp., 8vp. Paperback. Academy of Sciences and Arts of Bosnia and Herzegovina. Slight scuffing & shelfwear to covers & spine; some faint handwriting indenting to front cover. Some faint soiling to textblock edges. Pgs clean & crisp. Receipt laid in. Very Good Paperback (Item ID: 154745)

Topic Notification

Cellar Stories Facebook

Site by Bibliopolis